Journal article icon

Journal article

PARAMETRIC INTERPOLATION, H-INFINITY-CONTROL AND MODEL-REDUCTION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00207179008953538

Authors


LIMEBEER, D More by this author
Journal:
INTERNATIONAL JOURNAL OF CONTROL
Volume:
52
Issue:
2
Pages:
293-318
Publication date:
1990-08-05
DOI:
ISSN:
0020-7179
URN:
uuid:54a33a6b-5d2a-47dd-8ac8-1c8f33c8991b
Source identifiers:
62357
Local pid:
pubs:62357

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP